# SDR CALA2014021100179

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,688 hours, 12,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5391151
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR & RAIL HAS HEAVY CORROSION BETWEEN STATION 1360 - 1380, CUT OUT DAMAGED AREA.  FABRICATED REPAIRS & INSTALLED REPAIRS AT AFT CARGO FLOOR SIDE PANEL BETWEEN STATION 1360 TO 1580 & RAIL IAW SRM 53-00-53, 51-40-05 & 51-40-02.
